# SDR CA060403015

- Difficulty date: March 16, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT642A
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Sys
- Condition: Fluctuates
- Location: Engine
- Component: Engine, Pwc, PT6A42
- Stage of operation: DE
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

DURING INITIAL DESCENT, ENGINE FUEL FLOW WAS OBSERVED TO FLUCTUATE.  THROTTLE INPUT RESULTED IN EXCESSIVE INTERTURBINE TEMPERATURE INCREASE AND THE ENGINE WAS SHUT DOWN IN FLIGHT.  P&WC WILL MONITOR INVESTIGATION OF THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
